Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Modified Tests of Independence in 2 x 2 Tables with Spatial Data

Andrea Cerioli
Biometrics
Vol. 53, No. 2 (Jun., 1997), pp. 619-628
DOI: 10.2307/2533962
Stable URL: http://www.jstor.org/stable/2533962
Page Count: 10
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Modified Tests of Independence in 2 x 2 Tables with Spatial Data
Preview not available

Abstract

In this paper we suggest two modified chi-squared tests of independence in 2 x 2 tables when the data are spatially autocorrelated. For this purpose, we first derive the asymptotic distribution of standard test statistics based on the sample cross-product ratio under mild conditions on the nature of spatial dependence. The performance of the tests is assessed by means of a Monte Carlo experiment in a lattice case. From simulation results, the need to adjust standard test statistics is apparent when spatial autocorrelation is present in both variables. An illustrative application to ecological data is also given.

Page Thumbnails

  • Thumbnail: Page 
619
    619
  • Thumbnail: Page 
620
    620
  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622
  • Thumbnail: Page 
623
    623
  • Thumbnail: Page 
624
    624
  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628